MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH NORTH (CNSIC)104; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH NORTH (CNSIC)104; GENERAL SURGERY TRAY (KIT)
Model Number SAN11CNSID
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility and it is currently under investigation.A follow-up report will be filed once investigation is completed.
 
Event or Problem Description
The customer reported excessive linting of white fibers from the towels from the cardiac catheter pack/ san11cnsid.They could not determine whether it came from the blue towels pwt304-stm or the white towels a8520bn.There was no report of injury.No patient demographics or clinical data was reported.The mdr will be filed for malfunction and potential risk.
 
Additional Manufacturer Narrative
Mdr follow-up report being filed for excessive linting of white fibers from the blue or towels and the white towels from the cardiac catheter pack/ san11cnsid as investigation results available.A review of the device history record for the blue or towels pwtb04-stm, lot# lot #20181020-23-sh shows that the product was manufactured on 30th oct 2018.Based on the investigation, the device history record review did not indicate any exception that would have led to the reported incident.Evaluation of the device history record shows the average linting data was 0.146g / 10 pieces, an acceptable range.1 piece of sample was returned for visual testing.No obvious lint falling from the substance of the towel detected.The or towel is made of cotton, so lint is born and inevitable.The intended use of or towel is to be used for applying medication to or absorbing small amounts of body fluids from a patient's body surface.Measures to better control and improve linting have been implemented.A suction process was added before products' final folding and operators perform this activity according to standard operation procedure requirements.In the folding process, one cloth bag protects 100 pieces of semi-finished products to avoid linting stuck onto the products during product transfer.Based on the investigation, all linting test data is within the acceptable range.There was no abnormal situation that had happened in production.Therefore, the root cause could not be determined and no further action taken.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident.A review of the device history record for the white towel 8520bn, lot #2958bh1 showed that the product was manufactured on october 22nd, 2018.Based on the investigation, the device history record review did not indicate any exception that would have led to the reported incident.A historical review of the towels indicated two reported linting issues during this time period.No sample was provided for evaluation.All operators are certified in their respective operations and the operators or the quality inspector did not identify this condition during their process and continuous inspection.The towel is made with qualified, tested, and approved materials.As a corrective measure, awareness documented training will be reinforced.Based on the limited information available at this time and no product sample provided, the root cause could not be determined.If a sample is provided at a later date, the investigation will be re-opened, and an addendum report will be provided.We will continue monitoring our customer complaints data base for this and any other issues reported of the same nature in this catalog.

Brand Name
CARDIAC CATH NORTH (CNSIC)104
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8466579
Report Number1423537-2019-00297
Device Sequence Number19292719
Product Code LRO
UDI-Device Identifier10887488973449
UDI-Public10887488973449
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN11CNSID
Device Catalogue NumberSAN11CNSID
Device Lot Number15492
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer03/01/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;